MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5 X 40MM

GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5 X 40MM
Model Number 5119.6740
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Post-op images revealed the screw head of the reduction screw came off after surgery.No revision surgery has occured at this time.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.No device was returned for evaluation as it remains in the patient.The exact cause of the reported complaint cannot be determined.The following sections have been updated: b4, e1, e3, h2, h6, h10.

Brand Name
CREO
Common Device Name
CREO THREADED 7.5 X 40MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825430
Report Number3004142400-2018-00027
Device Sequence Number16883424
Product Code MNH
UDI-Device Identifier00889095120882
UDI-Public00889095120882
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number5119.6740
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian